# SDR EISA96031

- Difficulty date: March 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315NE
- Make and model: Boeing 727223
- Aircraft serial: 20191
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Chord
- Condition: Cracked
- Location: Ws 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT STATION 760 LBL 70.5 WING UPPER CHORD.  INSTALLED PREVENTATIVE MODIFICATION KIT PER SB 727-57-0112 AND DRAWING 65C 33202.  (M)
